Bipartite 2-ractorizations of complete multipartite graphs

Bryant, D., Danziger, P. and Pettersson, W. (2015) Bipartite 2-ractorizations of complete multipartite graphs. Journal of Graph Theory, 78(4), pp. 287-294. (doi:10.1002/jgt.21806)

Full text not currently available from Enlighten.

Abstract

It is shown that if K is any regular complete multipartite graph of even degree, and F is any bipartite 2‐factor of K, then there exists a factorization of K into F; except that there is no factorization of K6, 6 into F when F is the union of two disjoint 6‐cycles.

Item Type:Articles
Status:Published
Refereed:Yes
Glasgow Author(s) Enlighten ID:Pettersson, Dr William
Authors: Bryant, D., Danziger, P., and Pettersson, W.
College/School:College of Science and Engineering > School of Computing Science
Journal Name:Journal of Graph Theory
Publisher:Wiley
ISSN:0364-9024
ISSN (Online):1097-0118
Published Online:04 February 2015

University Staff: Request a correction | Enlighten Editors: Update this record